How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28277
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I have a 10 year old son he started to habe very bad

Customer Question

Hello. I have a 10 year old son he started to habe very bad headaches yesterday afternoon and I can give him Tylenol, motrin, and it does not help he has stomach pain as well if eats something he feels nausea he has vomited 3 times today already and he cries for pain help!!
Submitted: 1 year ago.
Category: Health
Expert:  Dr Basu replied 1 year ago.
Hi there, unfortunately, while treating headache, the pain medications caused gastritis or inflammation of the stomach as well. This can worsen headache as vomiting causes dehydration and pressure on the scalp muscles and blood vessels. He may be having a migraine attack or sometimes a serious infection in the brain. This cannot be managed at home since you exhausted the available over the counter medications. He will need further evaluation in the ER. If no infection, then headache can be managed with sumatriptan and naproxen. Nausea, vomiting can be managed with promethazine. Stomach pain with ranitidine. Thank you for sharing your concerns with us today. If you have any additional questions or need further clarifications, please do not hesitate to ask. I am here to answer them. I wish you good health. Regards, ***** *****